Table of Contents
Vol 2, No 2 (1987)


Articles
On Some 4-Dimensional Compact almost Hermitian Manifolds | ||
Kouei Sekigawa | ||
Vol 2, No 2 (1987), Pagination: 101-116 | ||
ABSTRACT |
PDF
![]() |
Abstract Views: 274 | PDF Views: 0 |
The Exact Solutions to the Frobenius Problem with three Variables | ||
Mihaly Hujter, Bela Vizvari | ||
Vol 2, No 2 (1987), Pagination: 117-143 | ||
ABSTRACT |
PDF
![]() |
Abstract Views: 282 | PDF Views: 0 |
Probability Models on Scale Invariant Functions for a Complex Random Vector | ||
C. G. Khatri, C. D. Bhavsar | ||
Vol 2, No 2 (1987), Pagination: 145-164 | ||
ABSTRACT |
PDF
![]() |
Abstract Views: 270 | PDF Views: 0 |
Bundle of Hamiltonian Metrics on an almost Quaternion Real Manifold | ||
K. E. Bakkesa Swamy, M. Nagaraj | ||
Vol 2, No 2 (1987), Pagination: 165-171 | ||
ABSTRACT |
PDF
![]() |
Abstract Views: 312 | PDF Views: 0 |
Local Expression of Hessian Structures and Dissections on Manifolds | ||
R. David Kumar, K. Viswanath | ||
Vol 2, No 2 (1987), Pagination: 173-184 | ||
ABSTRACT |
PDF
![]() |
Abstract Views: 295 | PDF Views: 0 |
Summability of Derived Fourier Series and its Conjugate Series | ||
S. P. Khare, V. K. Tripathi | ||
Vol 2, No 2 (1987), Pagination: 185-197 | ||
ABSTRACT |
PDF
![]() |
Abstract Views: 260 | PDF Views: 0 |